# SDR COEA201904258805

- Difficulty date: February 20, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: S53372411224
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 100023 HEAVY CHECK COE/MAJOR REPAIR: FLOORBEAM 30 HAS LEVEL 2 CORROSION ON UPPER SURFACE BETWEEN LH AND RH INBOARD SEAT TRACKS. CORRECTIVE ACTION: FLOORBEAM SPLICE REPAIR PER SRM 530000-300-833-A01.
